# SDR UIEA200600155

- Difficulty date: June 26, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 89,860 hours, 18,327 cycles
- Engine: Ge CF650E2
- Engine time: 79,218 hours, 14,972 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 8988061
- Part serial: 709C
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE CLIMBING TO FLT LEVEL 320, THE NR 4 ENG FIRE WARNING CAME ON, BOTH LOOP WERE INDICATING 8.5 ON THE GRAVINER SCALE, ALL OTHER PARAMETERS WERE NORMAL.  ACCOMPLISHED ENG FIRE PROCEDURE AS PER QRH AND NR 4 ENG WAS SHUTDOWN.  SINCE THE FIRE WARNING LIGHT ON NR 4 FIRE HANDLE WENT OUT WHEN THROTTLE WAS CLOSED IT WAS NOT NECESSARY TO DISCHARGED THE FIRE BOTTLE.  REMOVED AND REPLACED PRV IAW MM 36-11-03.  REMOVED AND REPLACED HSV IAW MM 36-11-60.  REMOVED AND REPLACED PRV IAW 36-11-19.  REMOVED AND REPLACED A&B FIRE WARNING HARNESS PER MM 26-11-00, OPS CK OK.  PERFORMED NR 4 ENG RUN-UP IAW MM 71-00-00 OPS, LEAK AND INDICATIONS TEST NORMAL.
